MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION PU-621R; CENTRAL MONITORING SYSTEM

NIHON KOHDEN CORPORATION PU-621R; CENTRAL MONITORING SYSTEM
Model Number PU-621R
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the secondary display on this central nurse station (cns) was blank at bottom of the screen, but the alarm indicator was working.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the secondary display on this central nurse station (cns) was blank at bottom of the screen, but the alarm indicator was working.Technical support (ts) informed the customer that this unit was end of life/service (eol/eos) and options for support were limited.Troubleshooting with ts identified that the power supply was the failure point and advised replacing it or upgrading to new cns with new displays.Ts informed biomed that nk no longer sells the power supply for this display.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information was made, but not provided: d10 attempt # 1: (b)(6) 2025 emailed the bme for the information in the ni list above: the bme replied "unknown.".
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the secondary display on this central nurse station (cns) was blank at bottom of the screen, but the alarm indicator was working.Technical support (ts) informed the customer that this unit was end of life/service (eol/eos) and options for support were limited.Troubleshooting with ts identified that the power supply was the failure point and advised replacing it or upgrading to new cns with new displays.Ts informed biomed that nk no longer sells the power supply for this display.No patient harm was reported.Investigation summary: nk tech support assisted the customer with basic verification of power connections.When the power supply from a known-working display was connected, the non-functional secondary display powered on and operated normally.Electrical testing confirmed ac power was present at the outlet, isolating the failure to the secondary display power supply.The root cause was determined to be a failed power supply associated with an end-of-life/end-of-support component.Replacement through the manufacturer was not available, and the customer was advised to seek a third-party replacement or consider upgrading to a newer system.No further investigation is required.The following field contains no information (ni), as attempts to obtain the information was made, but not provided: d10 attempt # 1: 10/08/2025 emailed the bme for the information in the ni list above: the bme replied "unknown." additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type?.H6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
PU-621R
Common Device Name
CENTRAL MONITORING SYSTEM
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23408137
Report Number8030229-2025-05668
Device Sequence Number18408633
Product Code MHX
UDI-Device Identifier04931921114131
UDI-Public(01)04931921114131
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K102376
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPU-621R
Device Catalogue NumberPU-621RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown